Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 88, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 13, 2015, 5:44 AM CST for 8 counties in Texas. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 13, 2015, 5:44 AM CST (11:44 UTC)
- Expired
- Dec 13, 2015, 9:45 AM CST
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Angelina County, TX, Cherokee County, TX, Gregg County, TX, Nacogdoches County, TX, Rusk County, TX, Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 128 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 6:07 AM CST | FLASH FLOOD | Quitman, TX | FLASH FLOODING IN AND AROUND QUITMAN |
| Dec 13, 6:15 AM CST | FLASH FLOOD | 6 Nw Henderson, TX | FLASH FLOOD REPORTED IN HENDERSON |
| Dec 13, 6:40 AM CST | FLASH FLOOD | 5 Sw Gilmer, TX | FLOODING REPORTED SW OF GILMER BETWEEN GILMER AND BIG SANDY... SOUTH OF GILMER BETWEEN GLADEWATER AND GILMER |
| Dec 13, 7:22 AM CST | FLASH FLOOD | Jacksonville, TX | FLOODING REPORTED ON CR 4905... CR 4913... NUMEROUS ROADS CLOSED SW OF JACKSONVILLE AND ALSO FLOODING REPORTED NE OF JACKSONVILLE |
| Dec 13, 7:43 AM CST | FLASH FLOOD | Tyler, TX | FLOODING REPORTED NUMEROUS EAST... NE... AND SE PARTS OF COUNTY... BIG OAK BAY 1 MILE OFF 64 EAST OF TYLER... CR 2260 NEAR CR 223... CR371 NEAR FM1252 NE PART OF COUNTY... HWY 110 SOUTH BETWEEN BLACKJACK RD AND OLD TYLER... 23000 BLOCK OF CR374 NE COUNTY... CR |
| Dec 13, 9:10 AM CST | FLASH FLOOD | Quitman, TX | ROAD CLOSED 5W OF WINNSBORO AT LAKE WINNSBORO AND FM 2966 NORTH OF QUITMAN DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 11.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
887
WGUS54 KSHV 131144
FFWSHV
TXC005-073-183-347-401-423-459-499-131545-
/O.NEW.KSHV.FF.W.0088.151213T1144Z-151213T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 AM CST SUN DEC 13 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RUSK COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN ANGELINA COUNTY IN EASTERN TEXAS...
WOOD COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
UPSHUR COUNTY IN NORTHEASTERN TEXAS...
GREGG COUNTY IN NORTHEASTERN TEXAS...
CHEROKEE COUNTY IN NORTHEASTERN TEXAS...
SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 945 AM CST
* AT 541 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. THREE TO FIVE INCHES OF RAIN HAVE ALREADY FALLEN
ACROSS PORTIONS OF THE AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TYLER...LONGVIEW...JACKSONVILLE...HENDERSON...KILGORE...WHITEHOUSE...
WHITE OAK...GLADEWATER...RUSK...GILMER...MINEOLA...WINNSBORO...LINDALE...
CHANDLER...OVERTON...BULLARD...TROUP...QUITMAN...BIG SANDY AND
HAWKINS.
ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES OR MORE ARE POSSIBLE IN
THE WARNED AREA...RESULTING IN CONTINUED FLASH FLOODING ACROSS THE
REGION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3298 9515 3290 9515 3289 9471 3243 9470
3240 9464 3205 9462 3151 9486 3142 9500
3147 9510 3152 9510 3159 9517 3159 9527
3168 9529 3185 9544 3205 9542 3223 9549
3236 9545 3248 9559 3269 9559 3296 9566
$$
VIIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 13, 4:12 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Dec 13, 4:12 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
412 AM CST SUN DEC 13 2015
.DISCUSSION...
&&
.AVIATION...
NEGATIVE TILT SHORT WAVE TROUGH CURRENTLY CENTERED OVER NM TO
CONTINUE MOVING NE INTO THE CENTRAL US THROUGH MONDAY MORNING.
EXPECT SCT TO NUMEROUS SHOWERS AND TSTMS TO REDEVELOP DURING THIS
SUNDAY WITH WIDESPREAD MVFR CEILINGS. IN TSTMS...EXPECT CONDITIONS
TO DECREASE TO IFR AT TIMES ACCORDINGLY WITH HEAVY RAINFALL.
DURING EARLY MONDAY MORNING BEFORE SUNRISE NEAR 13Z...EXPECT
IMPROVING CONDITIONS TO DEVELOP FROM W TO E AS DRIER AIR FILTERS
IN WITH VFR CONDITIONS DEVELOPING DURING THE DAYTIME OF MONDAY.
/VIII./
&&
.PREV DISCUSSION... /ISSUED 320 AM CST SUN DEC 13 2015/
DISCUSSION...
POTENT UPPER LEVEL LOW MAKING ITS WAY ACROSS THE SRN PLAINS THIS
MORNING. FIRST ROUND OF CONVECTION THAT MOVED ACROSS THE REGION
SATURDAY AFTERNOON/NIGHT IN ASSOCIATION WITH AN EJECTING LEAD
SHORTWAVE HAS MOVED NE OF THE REGION THIS MORNING. BACK TO THE
W...SQUALL LINE ASSOCIATED WITH THE ADVANCING PACIFIC FRONT
CONTINUES EWD...AND WILL BE MAKING ITS WAY INTO OUR REGION LATER
THIS MORNING. RAINFALL FROM THE FIRST WAVE OF CONVECTION HAS
CAUSED A SUBSTANTIAL AMOUNT OF FLOODING OVER PORTIONS OF E
TX...AND THE RAINFALL THAT WILL ACCOMPANY THE SECOND ROUND WILL
LIKELY EXACERBATE THE ONGOING FLOODING. FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL NOON TODAY...WHEN MOST OF THE HEAVY RAIN WILL
SHIFT EWD INTO N LA/SRN AR. WITH REGARD TO THE SEVERE THREAT
ASSOCIATED WITH THIS LINE OF STORMS...DESPITE VERY STRONG DEEP
LAYER AND LOW LEVEL SHEAR...LIMITED INSTABILITY WILL LIKELY KEEP
THE THREAT RELATIVELY LOW. THE PRIMARY THREATS WITH THESE STORMS
WILL CONTINUE TO BE DAMAGING WINDS AND ISOLD TORNADOES.
AT THE SFC...STRONG PRESSURE GRADIENT HAS MADE FOR GUSTY WINDS
ACROSS MUCH OF THE REGION...AND THIS TREND WILL CONTINUE THROUGH
MUCH OF TODAY. WINDS WILL TAPER OFF GRADUALLY TODAY FROM W TO E
BEGINNING THIS MORNING. HAVE EXTENDED THE LAKE WIND ADVISORY BOTH
SPATIALLY AND TEMPORALLY AS A RESULT.
COLD FRONT WILL CONTINUE MAKING ITS WAY EWD THROUGH TODAY AND INTO
TONIGHT...WITH RAIN FINALLY EXITING THE REGION LATE TONIGHT. WITH
NO REAL PUSH OF COOL AIR/HIGH PRESSURE IN THE WAKE OF THE
FRONT...WE WILL NOT SEE MUCH OF A COOL DOWN OTHER THAN WHAT THE
RAINFALL CAN OFFER. AS THE UPPER LOW DEPARTS TO THE NE...ANOTHER
UPPER LEVEL LOW ON ITS HEELS WILL MOVE INTO THE CENTRAL PLAINS
TUESDAY...BRINGING SOME LOW-END CHANCES FOR RAIN TO OUR REGION
TUESDAY INTO WEDNESDAY ALONG A COLD FRONT. WE WILL SEE OUR TEMPS
FALL BACK DOWN TO AND BELOW SEASONAL NORMALS IN THE WAKE OF THIS
FRONT AND CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK...AS AN
AMPLIFIED LARGE-SCALE TROF SETS UP OVER THE CENTRAL CONUS AND
KEEPS US SUPPLIED WITH REINFORCING CANADIAN AIRMASSES. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 70 47 68 45 / 100 10 0 0
MLU 73 47 68 44 / 100 50 0 0
DEQ 68 41 64 38 / 100 10 0 0
TXK 68 45 65 45 / 100 10 0 0
ELD 70 45 65 42 / 100 40 0 0
TYR 63 45 68 48 / 100 10 0 0
GGG 66 46 68 46 / 100 10 0 0
LFK 67 46 71 47 / 100 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR ARZ050-051-
059>061-070>073.
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR ARZ050-051-059-060-
070-071.
LA...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR LAZ001>006-
010>014-017>022.
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR LAZ001-002-010.
OK...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR OKZ077.
LAKE WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR TXZ097-112-
126-138-151>153-165>167.
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ096-097-108>112-
124>126-136>138-149>153-165-166.
LAKE WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR TXZ096-
108>111-124-125-136-137-149-150.
&&
08Hazardous weather outlook, Dec 13, 4:47 AM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 447 AM CST SUN DEC 13 2015 ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-166-132330- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-DE SOTO-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 447 AM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE REGION THIS MORNING...AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM. ISOLATED INSTANCES OF DAMAGING WINDS AND TORNADOES CANNOT BE RULED OUT...AS A LINE OF STORMS MAKES ITS WAY ACROSS THE REGION. HOWEVER...THE PRIMARY THREAT WITH THESE STORMS WILL BE FLASH FLOODING. THREE TO FIVE INCHES HAS ALREADY FALLEN ACROSS THESE AREAS...AND AN ADDITIONAL ONE TO TWO INCHES WILL LIKELY EXACERBATE ALREADY ONGOING FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED SHOWERS WILL BE POSSIBLE AGAIN TUESDAY AND WEDNESDAY...AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL CONTINUE TO BE NEEDED THROUGH THE FIRST HALF OF TODAY. ARZ061-072-073-LAZ003>006-011>014-017>022-TXZ167-132330- NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE- 447 AM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION TODAY AND TONIGHT...AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM. STORMS ARE NOT EXPECTED TO BE SEVERE...ALTHOUGH AN ISOLATED INSTANCE OF DAMAGING WINDS OR A BRIEF TORNADO CANNOT BE RULED OUT ENTIRELY. IN ADDITION...ONE TO THREE INCHES OF RAINFALL MAY CAUSE PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED SHOWERS WILL BE POSSIBLE AGAIN TUESDAY AND WEDNESDAY...AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL MOST LIKELY NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 12
In the hours before
Local storm report, Dec 12, 11:44 PM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1144 PM CST SAT DEC 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD GLOVER 34.07N 94.90W
12/12/2015 MCCURTAIN OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED IN THE GLOVER AND GOLDEN
COMMUNITIES DUE TO FLOODING. RESIDENTS OF ONE HOME WERE
EVACUATED DUE TO FLOODING IN THE GLOVER COMMUNITY.
&&
EVENT NUMBER SHV1500765
15Special weather statement, Dec 13, 12:34 AM CST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 AM CST SUN DEC 13 2015
TXZ108>111-124-125-130715-
WOOD TX-TITUS TX-CAMP TX-UPSHUR TX-FRANKLIN TX-MORRIS TX-
1234 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRIS...CAMP...SOUTHERN
TITUS...EASTERN WOOD...NORTHWESTERN UPSHUR AND SOUTHEASTERN FRANKLIN
COUNTIES UNTIL 115 AM CST...
AT 1233 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF HAWKINS...OR 14 MILES WEST OF GILMER...MOVING NORTHEAST
AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...GILMER...PITTSBURG...LEESBURG...DAINGERFIELD...LONE STAR...
HAWKINS...NEWSOME...ROSEWOOD...JENKINS...CASON...SCROGGINS...WINFIELD...
MIDWAY...MILLER'S COVE...ROCKY MOUND...BETTIE...LAFAYETTE...MONTICELLO AND
PERRYVILLE.
LAT...LON 3318 9514 3304 9465 3299 9465 3257 9521
3256 9524 3258 9525 3257 9528 3260 9531
3261 9535
TIME...MOT...LOC 0633Z 211DEG 39KT 3270 9519
09Local storm report, Dec 13, 1:36 AM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 AM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 5 NW HAWKINS 32.64N 95.26W
12/13/2015 WOOD TX LAW ENFORCEMENT
HOUSES DAMAGED...TREES AND POWERLINES DOWN ON NORTH
SIDE OF LAKE HAWKINS NEAR THE INTERSECTION OF CR 3810
AND 3811
&&
EVENT NUMBER SHV1500766
09Local storm report, Dec 13, 1:56 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
156 AM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 8 SE IDABEL 33.82N 94.72W
12/13/2015 MCCURTAIN OK PUBLIC
4 INCHES OF RAIN
&&
EVENT NUMBER SHV1500767
21Local storm report, Dec 13, 1:59 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
159 AM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM FLASH FLOOD 8 SE IDABEL 33.82N 94.72W
12/13/2015 MCCURTAIN OK PUBLIC
4 INCHES OF RAIN
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1500767
21Local storm report, Dec 13, 2:04 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 AM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM FLASH FLOOD QUITMAN 32.80N 95.44W
12/13/2015 WOOD TX LAW ENFORCEMENT
NUMEROUS COUNTY ROADS FLOODED IN WESTERN WOOD COUNTY
&&
EVENT NUMBER SHV1500768
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 6:05 PM CST | Special Weather Statement | SHV | Cherokee | 55 min |
| Dec 12, 6:39 PM CST | Special Weather Statement | SHV | Red River | 51 min |
| Dec 12, 7:34 PM CST | Special Weather Statement | SHV | Gregg, Marion, Upshur | 41 min |
| Dec 12, 7:44 PM CST | Special Weather Statement | SHV | Cherokee | 46 min |
| Dec 12, 7:51 PM CST | Severe Thunderstorm Warning | SHV | Red River | 54 min |
| Dec 12, 8:09 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Harrison, Marion, Morris and 3 more | 66 min |
| Dec 12, 8:15 PM CST | Flash Flood Warning | SHV | Franklin, Red River, Smith, Titus, Wood | 4 hr |
| Dec 12, 8:44 PM CST | Flash Flood Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 4 hr |
| Dec 12, 9:08 PM CST | Special Weather Statement | SHV | Cherokee | 52 min |
| Dec 12, 9:12 PM CST | Special Weather Statement | SHV | Bowie | 48 min |
| Dec 12, 10:39 PM CST | Flash Flood Warning | SHV | Cherokee, Smith, Upshur, Wood | 2 hr |
| Dec 12, 10:47 PM CST | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 4 hr |
| Dec 13, 12:34 AM CST | Special Weather Statement | SHV | Camp | 41 min |
| Dec 13, 12:40 AM CST | River Flood Warning | SHV | Gregg | 72 hr |
| Dec 13, 12:46 AM CST | Flash Flood Warning | SHV | Angelina, Cherokee, Gregg, Nacogdoches, Rusk, Smith and 2 more | 5 hr |
| Dec 13, 1:42 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 27 min |
| Dec 13, 2:21 AM CST | River Flood Warning | SHV | Wood | 6 days |
| Dec 13, 2:48 AM CST | Flash Flood Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 6 hr |
| Dec 13, 6:21 AM CST | Special Weather Statement | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk and 1 more | 54 min |
| Dec 13, 7:38 AM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Dec 13, 8:51 AM CST | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 6 hr |
| Dec 13, 9:22 AM CST | Special Weather Statement | SHV | Sabine | 53 min |
| Dec 13, 9:47 AM CST | Areal Flood Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more | 6 hr |
| Dec 13, 10:19 AM CST | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 4 days |
| Dec 13, 10:27 AM CST | River Flood Warning | SHV | Camp, Morris, Titus | 62 hr |
| Dec 13, 2:49 PM CST | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 3 hr |
| Dec 13, 3:46 PM CST | Areal Flood Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.